Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Brain tumour, diabetes, blurred vision

Hello Sir, I want to know about my brother(61 years) who is suffering with Brain Tumor & effected on both eyes.The visual sight became hazy.Then he made a surgery in Apollo Gleneagles,Kolkata under L.N.Tripathy(2010).After few months later Radiotherapy was prescribed & taken from AMRI,Kolkata.Then he gradually recover with in one year.But Again the haziness come on the both eyes.One eye is totally close & the other one almost.He is also the Diabetes patient . Kindly suggest me what will be the next step for recovery.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your brother is a Diabetic and had Brain tumor which has affected his both eyes.
He underwent radiotherapy also.
Diabetes also has an effect on the eye.
At this point we don't know whether the tumor has recurred or is this due to Diabetic retinopathy.
Your brother needed any evaluation with the oncologist and Opthamologist.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor